Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 124, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 10, 2008, 6:43 AM CDT for Christian County, Stone County, Taney County, Missouri. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 10, 2008, 6:43 AM CDT (11:43 UTC)
- Expired
- Apr 10, 2008, 7:32 AM CDT
- In force
- 49 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties Christian County, MO, Stone County, MO, Taney County, MO
The radar
The Springfield radar (KSGF), 60 km from the middle of the area, began a volume at 11:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 11.7 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 615 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 315 m²/s²
- 0-3 km storm-relative helicity
- 393 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 101143
SVRSGF
MOC043-209-213-101245-
/O.NEW.KSGF.SV.W.0124.080410T1143Z-080410T1245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
643 AM CDT THU APR 10 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
SOUTHERN STONE COUNTY IN SOUTHWEST MISSOURI...
TANEY COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 745 AM CDT.
* AT 639 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM LAMPE TO BLUE EYE
TO 13 MILES SOUTH OF BLUE EYE...MOVING NORTHEAST AT 65 MPH. THESE
STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
REEDS SPRING...HOLLISTER AND BRANSON BY 650 AM CDT.
ROCKAWAY BEACH...MERRIAM WOODS AND FORSYTH BY 655 AM CDT.
TANEYVILLE BY 700 AM CDT.
THE TOWNS OF KIRBYVILLE...WALNUT SHADE...POWERSITE...OZARK BEACH...
EDGEWATER BEACH...KISSEE MILLS...RUETER...GARRISON...BRADLEYVILLE AND
PROTEM ARE ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS.
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.
LAT...LON 3651 9355 3667 9359 3709 9317 3708 9290
3682 9292 3680 9278 3650 9278 3649 9352
TIME...MOT...LOC 1143Z 233DEG 58KT 3664 9340 3654 9329
3636 9324
$$
CRAMER3 follow-up statements
000
WWUS53 KSGF 101157
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
657 AM CDT THU APR 10 2008
MOC043-209-213-101245-
/O.CON.KSGF.SV.W.0124.000000T0000Z-080410T1245Z/
STONE MO-CHRISTIAN MO-TANEY MO-
657 AM CDT THU APR 10 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT
FOR CHRISTIAN...EAST CENTRAL STONE AND TANEY COUNTIES...
AT 653 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM CHESTNUTRIDGE TO
HOLLISTER TO RIDGEDALE...MOVING NORTHEAST AT 65 MPH. THESE STORMS ARE
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
TANEYVILLE AND 8 MILES SOUTHEAST OF OZARK BY 705 AM CDT.
SPARTA BY 710 AM CDT.
THE TOWNS OF CHRISTIAN CENTER...SELMORE...GARRISON...PROTEM...
RUETER...OLDFIELD...CHADWICK...BRADLEYVILLE...BRUNER AND KELTNER ARE
IN THE PATH OF THESE SEVERE THUNDERSTORMS.
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.
LAT...LON 3649 9330 3679 9344 3709 9317 3708 9290
3682 9292 3681 9291 3680 9278 3650 9278
3650 9300 3649 9301
TIME...MOT...LOC 1157Z 233DEG 58KT 3685 9325 3665 9313
3650 9309
$$
CRAMER000
WWUS53 KSGF 101202
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
702 AM CDT THU APR 10 2008
MOC209-101212-
/O.CAN.KSGF.SV.W.0124.000000T0000Z-080410T1245Z/
STONE MO-
702 AM CDT THU APR 10 2008
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL STONE COUNTY IS
CANCELLED...
LAT...LON 3649 9330 3708 9290 3683 9292 3681 9291
3680 9278 3651 9278 3650 9300 3649 9301
TIME...MOT...LOC 1202Z 233DEG 58KT 3674 9308 3654 9297
3640 9297
$$
MOC043-213-101245-
/O.CON.KSGF.SV.W.0124.000000T0000Z-080410T1245Z/
CHRISTIAN MO-TANEY MO-
702 AM CDT THU APR 10 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT
FOR SOUTHEASTERN CHRISTIAN AND TANEY COUNTIES...
AT 658 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM ROCKAWAY BEACH TO 10
MILES WEST OF PROTEM TO 15 MILES SOUTHEAST OF RIDGEDALE...MOVING
NORTHEAST AT 65 MPH. THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.
SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN CHRISTIAN AND TANEY COUNTIES...INCLUDING THE TOWNS OF
GARRISON...RUETER...PROTEM...BRADLEYVILLE AND BROWNBRANCH.
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.
LAT...LON 3649 9330 3708 9290 3683 9292 3681 9291
3680 9278 3651 9278 3650 9300 3649 9301
TIME...MOT...LOC 1202Z 233DEG 58KT 3674 9308 3654 9297
3640 9297
$$
CRAMER000
WWUS53 KSGF 101232
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
733 AM CDT THU APR 10 2008
MOC043-213-101243-
/O.CAN.KSGF.SV.W.0124.000000T0000Z-080410T1245Z/
CHRISTIAN MO-TANEY MO-
733 AM CDT THU APR 10 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHRISTIAN AND
TANEY COUNTIES IS CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING ARE EXITING THE WARNED
AREA...THUS THE WARNING HAS BEEN CANCELLED.
LAT...LON 3649 9330 3708 9290 3683 9292 3681 9291
3680 9278 3651 9278 3650 9300 3649 9301
TIME...MOT...LOC 1233Z 233DEG 58KT 3704 9258 3684 9247
3670 9247
$$
CRAMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 5:44 AM CDT, 59 minutes earlier.
Area forecast discussion, Apr 10, 5:44 AM CDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
544 AM CDT THU APR 10 2008
...UPDATE TO AVIATION...
.DISCUSSION...
MAIN FOCUS THIS PERIOD WILL CONTINUE TO BE WITH STRONG LOW
PRESSURE SYSTEM AS IT LIFTS INTO THE REGION TODAY AND THE
RESULTANT HEAVY RAIN/FLASH FLOODING/SEVERE WEATHER THREATS.
MAIN SURFACE LOW WAS BEGINNING TO SHIFT NORTHEAST INTO NORTHEAST
TEXAS THIS MORNING. WARM FRONT EXTENDED EAST ACROSS CENTRAL
ARKANSAS. MID TO UPPER 60S DEW POINTS WERE LOCATED SOUTH OF THE
FRONT WITH TEMPERATURES IN THE UPPER 60S TO LOW 70S...WHILE
TEMPERATURES/DEWPOINTS WERE IN THE LOW TO MID 50S NORTH OF THE
FRONT OVER SOUTHERN MISSOURI AS OF 06Z. LOW LEVEL JET CRANKING UP
WITH PROFILERS/VWP SHOWING 40 TO 50 KTS AT 850MB. THIS WAS
ALLOWING TREMENDOUS AMOUNTS OF LOW LEVEL MOISTURE TO ADVECT
NORTHWARD INTO THE AREA WITH MODERATE TO HEAVY PRECIPITATION
CONTINUING ACROSS THE CWA NORTH OF THE WARM FRONT TONIGHT. WE
CURRENTLY HAVE FLASH FLOOD WARNINGS COVERING THE ENTIRE AREA AS
GROUND REMAINS TOTALLY SATURATED FROM RECENT RECORD RAINFALL THE
PAST COUPLE OF MONTHS. HEAVY PRECIPITATION EXTENDS WELL BACK INTO
CENTRAL TEXAS AND THE HEAVY RAIN WILL LIKELY PERSIST THROUGH THE
REMAINDER OF THE NIGHT INTO THURSDAY MORNING.
AS LOW LIFTS NORTHEAST THE REST OF THE OVERNIGHT AND INTO EASTERN
KANSAS EARLY THURSDAY MORNING IT WILL OCCLUDE WITH WARM FRONT
LIFTING NORTH INTO SOUTHERN MISSOURI. COULD SEE SOME THUNDERSTORMS
BECOME SEVERE ALONG THE WARM FRONT AS IT LIFTS NORTH INTO THE
AREA. GIVEN THE AMOUNTS OF LOW LEVEL SHEAR...SOME ISOLATED
TORNADOES WILL BE POSSIBLE THIS MORNING ACROSS SOUTHERN MISSOURI.
DRIER AIR SHOULD BEGIN TO PUSH INTO WESTERN MISSOURI LATE THIS
MORNING AND WILL LIKELY SEE HEAVIEST RAIN SHIFTING EAST
ACROSS THE CWA FROM LATE MORNING THROUGH THE AFTERNOON. AHEAD OF
THE DRY SURGE OVER THE EASTERN MISSOURI OZARKS...THE CHANCE FOR
TORNADOES WILL INCREASE SHOULD DISCRETE SUPERCELLS DEVELOP. THIS
WILL LIKELY DEPEND ON HOW MUCH CLEARING FROM MORNING HEAVY RAIN
CAN TAKE PLACE WITHIN THE WARM SECTOR.
LINE OF STRONG TO SEVERE STORMS ALONG AND AHEAD OF COLD FRONT WILL
ALSO HAVE THE POSSIBILITY OF EMBEDDED TORNADOES GIVEN THE LOW
LEVEL SHEAR PROFILES...HOWEVER MAIN THREAT WILL BE WITH DAMAGING
STRAIGHT LINE WINDS...LARGE HAIL AND CONTINUED FLOODING.
STRONG SYNOPTIC SCALE WINDS ARE EXPECTED OVER WESTERN MISSOURI AND
SOUTHEAST KANSAS TODAY EAST OF THE LOW PRESSURE CENTER. IF SOME
CLEARING CAN TAKE PLACE WITH THE DRY SLOT MOVING IN...COULD SEE
SOME WIND GUSTS APPROACH WIND ADVISORY CRITERIA.
CYCLONIC FLOW WILL CONTINUE OVER THE AREA FROM FRIDAY THROUGH THE
WEEKEND WITH MUCH COOLER AIR MOVING INTO THE AREA. SEVERAL
SHORTWAVES WILL PUSH THROUGH THE AREA AND WILL BRING SCATTERED
AREAS OF PRECIPITATION TO THE AREA...ESPECIALLY OVER CENTRAL AND
EASTERN MISSOURI. FORECAST THERMAL PROFILES ARE INDICATING THAT
THERE COULD BE SNOW SHOWERS FRIDAY NIGHT INTO SATURDAY
MORNING...HOWEVER NOT EXPECTING ANY ACCUMULATIONS.
COULD SEE FROST/FREEZE BY SUNDAY NIGHT INTO MONDAY MORNING AS
SURFACE RIDGE BEGINS TO BUILD INTO THE AREA AND WINDS DIMINISH
WITH CLEARING SKY.
WARMING TREND SHOULD BEGIN BY TUESDAY AS RIDGE AXIS SHIFTS TO THE
EAST AND UPPER RIDGE BEGINS TO BUILD INTO THE AREA.
LINDENBERG
&&
.AVIATION...
FOR THE 12Z TAFS...CONVECTION WILL CONTINUE AT BOTH JLN/SGF
THROUGH THE MID MORNING HOURS IN ADVANCE OF THE WARM FRONT. WINDS
WILL BEGIN TO INCREASE AT 15 TO 25 KTS FROM THE SOUTH AS THE WARM
FRONT MOVES THROUGH. A DRY PUNCH OF AIR WILL BEGIN TO NOSE INTO
SOUTHWEST MISSOURI AND SOUTHEAST KANSAS BY LATE MORNING AND SHOULD
BEGIN TO CLEAR OUT THE PRECIPITATION AND SKY COVER AT BOTH
JLN/SGF. WINDS WILL LIKELY INCREASE INTO THE 20 TO 35 KT RANGE
WITH SOME HIGHER GUSTS POSSIBLE. THUNDERSTORMS WILL POSSIBLY
DEVELOP ALONG THE COLD FRONT LATER IN THE AFTERNOON AND EVENING
BUT FOR NOW HAVE LEFT OUT OF TERMINAL FORECASTS.
LINDENBERG
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MOZ055>058-066>071-
077>083-088>098-101>106.
WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING
FOR MOZ066-067-077-078-088-089-093-094-101-102.
KS...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR KSZ073-097-101.
WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING
FOR KSZ073-097-101.
&&Hazardous weather outlook, Apr 10, 4:49 AM CDT, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 449 AM CDT THU APR 10 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-111000- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 449 AM CDT THU APR 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED: SIGNIFICANT FLASH FLOODING EXPECTED. SEVERE STORMS PRODUCING... ISOLATED TORNADOES... LARGE HAIL TO THE SIZE OF QUARTERS... DAMAGING WINDS IN EXCESS OF 60 MPH. DISCUSSION: SIGNIFICANT FLASH FLOODING IS EXPECTED TO CONTINUE THROUGHOUT MOST OF THE MISSOURI OZARKS AND SOUTHEAST KANSAS TODAY. NEARLY CONTINUOUS HEAVY RAINFALL OCCURRED OVERNIGHT ACROSS THE AREA ALREADY BRINGING 2 TO 4 INCHES OF RAINFALL TO SOME OF THE AREA. MORE HEAVY RAINFALL WILL PUSH ACROSS THE AREA THIS MORNING WITH ANOTHER 1 TO 3 INCHES OF RAIN POSSIBLE. SIGNIFICANT FLASH FLOODING WILL LIKELY CONTINUE MUCH OF THE DAY DUE TO THE HEAVY RAIN. AS THE WARM FRONT LIFTS NORTH INTO SOUTH AND CENTRAL MISSOURI THIS MORNING...STRONG TO SEVERE STORMS WILL BE POSSIBLE AS THE ATMOSPHERE BECOMES MORE UNSTABLE. ALONG THE FRONT...ISOLATED TORNADOES...DAMAGING WIND AND LARGE HAIL WILL ALL BE POSSIBLE. ADDITIONAL DEVELOPMENT OF STORMS WILL BE POSSIBLE AS A DRY LINE AND COLD FRONT MOVE INTO THE AREA LATER IN THE DAY. DUE TO THE AMOUNT OF WIND SHEAR IN THE AREA...MORE SEVERE STORMS WILL BE POSSIBLE INCLUDING TORNADOES...LARGE HAIL AND DAMAGING WIND DURING THE AFTERNOON AND EVENING. THIS SECOND ROUND OF POSSIBLE SEVERE WEATHER WILL MAIN AFFECT AREAS OF THE EASTERN OZARKS LATER IN THE DAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FLOODING WILL LIKELY BE ONGOING ACROSS THE AREA INTO FRIDAY...ESPECIALLY ALONG RIVERS AND STREAMS. SCATTERED LIGHT SHOWERS WILL BE POSSIBLE THROUGH SATURDAY WITH SNOW SHOWERS POSSIBLE LATE FRIDAY NIGHT INTO SATURDAY MORNING AS TEMPERATURES DROP BACK INTO THE MIDDLE 30S. NO SNOW ACCUMULATION IS EXPECTED. THE BEST CHANCE AT A FROST OR FREEZE WILL BE SUNDAY NIGHT INTO MONDAY MORNING AS AN AREA OF SURFACE HIGH PRESSURE BEGINS TO PUSH INTO THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGHOUT THE DAY ACROSS THE MISSOURI OZARKS AND SOUTHEAST KANSAS. IN ADDITION...RAINFALL AND FLOODING REPORTS CAN BE RELAYED TO THE NATIONAL WEATHER SERVICE THROUGH THE EMERGENCY MANAGEMENT OFFICE OR LOCAL LAW ENFORCEMENT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) LINDENBERG
In the hours before
Local storm report, Apr 10, 6:27 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
627 AM CDT THU APR 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM FLASH FLOOD 3 NE REEDS 37.15N 94.13W
04/10/2008 JASPER MO DEPT OF HIGHWAYS
STATE ROUTE F, NORTHEAST OF REEDS, ALONG THE SPRING RIVER
IS CLOSED DUE TO FLOOD WATERS.
&&
JLTLocal storm report, Apr 10, 6:28 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
628 AM CDT THU APR 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM FLASH FLOOD 3 N STOTTS CITY 37.15N 93.95W
04/10/2008 LAWRENCE MO DEPT OF HIGHWAYS
STATE ROUTE 97,NORTH OF STOTT CITY, ALONG THE SPRING
RIVER IS CLOSED DUE TO FLOOD WATERS.
&&
JLTLocal storm report, Apr 10, 6:31 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
631 AM CDT THU APR 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM FLASH FLOOD 1 E RITCHEY 36.94N 94.17W
04/10/2008 NEWTON MO DEPT OF HIGHWAYS
STATE ROUTE W, EAST OF RITCHEY, ALONG THE SHOAL CREEK IS
CLOSED DUE TO FLOOD WATERS.
&&
JLTLocal storm report, Apr 10, 6:33 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
633 AM CDT THU APR 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM FLASH FLOOD RACINE 36.90N 94.53W
04/10/2008 NEWTON MO DEPT OF HIGHWAYS
STATE ROUTE CC, NEAR RACINE, ALONG LOST CREEK, IS CLOSED
DUE TO FLOOD WATERS.
&&
JLTLocal storm report, Apr 10, 6:38 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
638 AM CDT THU APR 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM FLASH FLOOD 2 E FLEMINGTON 37.80N 93.46W
04/10/2008 POLK MO DEPT OF HIGHWAYS
STATE ROUTE V, EAST OF FLEMINGTON IS CLOSED DUE TO FLOOD
WATERS.
&&
JLTLocal storm report, Apr 10, 6:42 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
642 AM CDT THU APR 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM FLASH FLOOD 1 W CONWAY 37.50N 92.84W
04/10/2008 LACLEDE MO DEPT OF HIGHWAYS
STATE ROUTE B, WEST OF CONWAY IS CLOSED DUE TO FLOOD
WATERS.
&&
JLTThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 7:52 PM CDT | River Flood Warning | SGF | Vernon | 6 days |
| Apr 9, 7:53 PM CDT | River Flood Warning | SGF | Stone | 55 hr |
| Apr 9, 7:55 PM CDT | River Flood Warning | SGF | Pulaski | 3 days |
| Apr 9, 9:45 PM CDT | Flash Flood Warning | SGF | Barry, Barton, Christian, Dade, Greene, Jasper and 6 more | 14 hr |
| Apr 9, 10:06 PM CDT | River Flood Warning | SGF | McDonald | 42 hr |
| Apr 9, 11:45 PM CDT | Flash Flood Warning | SGF | Benton, Camden, Cedar, Christian, Dade, Dallas and 21 more | 12 hr |
| Apr 10, 1:23 AM CDT | River Flood Warning | SGF | Laclede | 20 hr |
| Apr 10, 1:25 AM CDT | River Flood Warning | SGF | Phelps | 4 days |
| Apr 10, 2:52 AM CDT | River Flood Warning | SGF | Jasper | 54 hr |
| Apr 10, 2:52 AM CDT | River Flood Warning | SGF | Jasper | 3 days |
| Apr 10, 2:52 AM CDT | Tornado Warning | SGF | Howell, Oregon | 68 min |
| Apr 10, 3:04 AM CDT | Wind Advisory | SGF | Barry, Barton, Cedar, Christian, Dade, Dallas and 20 more | 16 hr |
| Apr 10, 4:07 AM CDT | River Flood Warning | SGF | Jasper, Newton | 23 hr |
| Apr 10, 6:53 AM CDT | Tornado Warning | SGF | Lawrence | 13 min |
| Apr 10, 7:14 AM CDT | Severe Thunderstorm Warning | SGF | Ozark | 61 min |
| Apr 10, 7:30 AM CDT | Tornado Warning | SGF | Douglas, Ozark | 49 min |
| Apr 10, 7:51 AM CDT | Severe Thunderstorm Warning | SGF | Howell, Texas | 54 min |
| Apr 10, 8:09 AM CDT | Tornado Warning | SGF | Douglas, Howell, Texas | 31 min |
| Apr 10, 8:12 AM CDT | River Flood Warning | SGF | Ozark | 19 hr |
| Apr 10, 8:25 AM CDT | Tornado Warning | SGF | Howell, Oregon, Shannon | 50 min |
| Apr 10, 8:29 AM CDT | Severe Thunderstorm Warning | SGF | Oregon, Shannon | 61 min |
| Apr 10, 8:40 AM CDT | River Flood Warning | SGF | Shannon | 23 hr |
| Apr 10, 9:27 AM CDT | Severe Thunderstorm Warning | SGF | Oregon | 28 min |
| Apr 10, 11:56 AM CDT | Areal Flood Warning | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 4 days |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.